# SDR IPXA2016060804365

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA7104521
- Condition: Damaged
- Location: Bs 565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN CENTER SEAT TRACK HAS AN ELONGATED HOLE AT BS 565.  REPAIRED SEAT CENTER SEAT TRACK AT BS 565 IAW VT-SAA EA011-5310-01-A6265, REV. I/R AND EO MD11-5310-60986-A.
